So much prednisone!

So much prednisone!

Is it a bad sign that i am on 3rd dose of steroids in 6 weeks? My symptoms are crazy.... one 9 day course of 60mg, 40mg, 20mg, a depo medrol shot, and now today another 9 day course of 30, 20, and 10.
I still have not been put on a regular medication and just hanging in there till next rheumy appointment. 4 weeks to go

A myRAteam Member said:

It’s a new day Jennifer. The more I think about your high dosage of Prednisone the more concerned I become. You need to get on something else and wean off this stuff gradually. Many other options to reduce pain and swelling.

posted about 1 year ago
A myRAteam Member said:

Hi Miss Jennifer, prednisone is not a medication to play with it has its good and it has as bad as we all react different so please take care and watch how much you take talk to your doctor and see what he says but please take care we all need each other thank you so much have a good day may God bless you

posted about 1 year ago
A myRAteam Member said:

Hi Jennifer, We do what we must suffering the incredible pain. I recall prednisone working like magic when I got in trouble years back. Had to go off it with elevated sugar. I hope soon you will see a good Rheumy and get on something that will help you and stop progression. I’ve been at it 43 yrs and have done most treatments available. I’m managing pretty well now.

posted about 1 year ago
A myRAteam Member said:

Thanks!! Hope I can get thru this flare and chill out for awhile before making new decisions about RA Therapy! You too!

edited, originally posted about 1 year ago
A myRAteam Member said:

Mary i would think it would be better! I take all in morning as well and even with the high dose i can sleep so far.

posted about 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in